# SDR AALA20120508026

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 43,615 hours, 20,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP LOWER SURFACE HAS A SMOOTH DENT APPROXIMATELY 6 INCHES BY 9 INCHES BY 0.25 INCH DEEP.  SPLICED IN NEW SECTION OF SKIN ON OUTBOARD END OF FLAP WEDGE PER EA MD8057-023631.
